# SDR IPXA2020090259711

- Difficulty date: August 21, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: NEA756821
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C UPPER CARGO COMPARTMENT LONG 15L T FITTING CRACKED AT STA 1341.  REMOVED CRACKED T FITTING, FABRICATED AND INSTALLED IN UPPER CARGO COMPARTMENT LONG 15L AT STA 1341 IAW SRM 51-33-01.   (MINOR)
